# SDR HALA20250620189

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 39,466 hours, 6,379 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LEAK AT AFT DRAIN MAST. FOUND DURING REFUELING. FUEL LEAK ACTIVE ONLY DURING REFUELING. FOUND FUEL LEAK COMING FROM AFT PART OF DRAIN MAST. PERFORMED AMM 28-27-48-801-A UP TO STEP 5. FOUND TRIM TANK TRANSFER PUMP TO BE OPERATIONAL. NO DEFECTED NOTED. PER TSM 28-14-00-810-801-A, PERFORMED LEAK TEST OF TRIM TRANSFER VALVE PER AMM 28-27-00-790-804 STEP 1.4.A(C). FOUND PACKINGS FOR 5706QA HOSE WORN. REMOVED AND REPLACED PACKINGS. CONDITION SAME. REMOVED AND REPLACED TRIM PIPE INSULATOR REF AMM 28-27-47. OPS/LEAK CHK GOOD. NO LEAKS NOTED. OK FOR SVC.
